MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® K2 EDTA (K2E) Plus Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection

Becton Dickinson & CO (Franklin Lakes) BD Vacutainer® K2 EDTA (K2E) Plus Blood Collection Tubes; Tubes, vials, systems, serum separators, blood collection
Catalog Number 367862
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.(b)(6) hospital.E1: initial reporter addr 1: (b)(6).Investigation summary: bd received two photos for investigation.These photos show the customer¿s indicated failure mode.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.This complaint has been confirmed for the indicated failure mode: stopper function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported that when using the bd vacutainer® k2 edta (k2e) plus blood collection tubes, the stopper came out of an unspecified number of tubes, resulting in blood spillage.No adverse impact was reported regarding the patient or user.

Brand Name
BD Vacutainer® K2 EDTA (K2E) Plus Blood Collection Tubes
Common Device Name
Tubes, vials, systems, serum separators, blood collection
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Broken Bow)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50917198
Report Number1917413-2026-00916
Device Sequence Number5804260
Product Code JKA
UDI-Device Identifier30382903678625
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367862
Device Lot Number6013772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown